Lower back pain
- 08-25-2004, 03:02 AM
Lower back pain
I need some help here. Ive been on a classic bread + butter cycle for the past 4 weeks or so and everything has been working fairly well. but my blood pressure is a bit high (170/100) AND I have this KILLER lower back pain.
I am not sure how to describe the pain but it basicly hurts when I sit down in a chair that doesnt have the right support.. or when I lay down and turn a certian way.
At first I figured it was the dbol (25mg a day) so I quit taking it at week 3. But I am ending week 4 and I still have the back pain. My GF (who is in med school) thinks that the steroids have descreased my bone density and that is why I am having the problems. But at the same time I've read that test helps promote bone density.
Anyway, I am a bit confused about the roles of various hormones in promoting/decreasing bone density. I am also wondering if anyone else has had this problem? I have quite a few books on steroids but none seem to talk about this...
the cycle is
Test [email protected] weeks 1-12
[email protected] weeks 1-12
[email protected] weeks 1-3
I am currently midway into week 4.
- 08-25-2004, 03:05 AM
oh and also.. the back pain is werid.. it seems to extend from my lower back and down my leg.. depending on how i move...it is really hard to describe
08-25-2004, 03:42 AM
well week 4 your test is starting to kick in so that alone can cause it. Your grilfriend is wrong btw roid increass bone density, its the joints and tendons that they can screw up.Originally Posted by spoofy
as far as the back pain goes there are a couple of things you can do. First and for most is increase you water intake. Then add some potassium, magnessium and calcium supluments. Espescailly the potassium.
For the blood pressure that is too high. Its also likely the dbol so it might go back down in a nother week or so. All the same you should start with some nolvadex and (this helps but I not sure why) a AI of your choice. Then start taking one buffered/coated asprin one in the morning one in the evening. I took my blood pressure down from 160 over 95 to 115 over 70 by doing this. Well that and cutting out the dbol and tren. (just test and deca myself now)
BTW if that doesn't take care of it go see a real doctor asap.
08-25-2004, 02:14 PM
There is one other possibility. I only mention this because you said the pain seemed to radiate down your legs. Pressure on a nerve in your lower back can manifest this way. I have had a slipped disc in my lower back that caused the same thing. This is hopefully not what is causeing your pain, but people should be aware that most lower back injuries seem to radiate down the leg, (except for simple things like a strained muscle).
08-25-2004, 02:26 PM
Similar Forum Threads
- By Claudio in forum AnabolicsReplies: 4Last Post: 08-03-2005, 12:02 PM
- By Ripped1 in forum AnabolicsReplies: 6Last Post: 02-18-2004, 08:23 AM
- By Bryan in forum SupplementsReplies: 3Last Post: 12-31-2003, 06:40 PM
- By thepizmo in forum AnabolicsReplies: 10Last Post: 11-21-2003, 10:07 PM